Journal of Economics, Management and Trade (ISSN: 2456-9216) publishes manuscripts with valuable insight to research, ideas and strategies of economics, management and trade. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer reviewed, open access INTERNATIONAL journal. This journal aims to publish high quality papers (Click here for Types of paper) in all below mentioned areas.

2019 - Volume 25 [Issue 4]

Impact of External Debt on Various Macro Economic Variables: Indian Evidence

Khalid Ashraf Chisti, Tayibah Shabir

Page: 1-16
Abstract View: 0 times | Full Article - PDF: 0 times | Review History: 0 times |

View All Issues